MathSciNet Relay Station
MathSciNet bibliographic data
MR258793 (41 #3439) 10.68
Kisilevsky, H. Some results related to Hilbert's Theorem $94$. J. Number Theory 2 1970 199–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement